# SDR COMA0460418

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 26,575 hours, 25,200 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Element
- Part number: 355924400
- Condition: Chafed
- Location: R/H
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5215 RIGHT 14TH STAGE BLEED AIR DUCT WARNING DURING T/O.  REPLACED THE 14TH STAGE BLEED LEAK SENSING ELEMENTS.
